# SDR ASAA9980079

- Difficulty date: April 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956AS
- Make and model: Doug DC-9-82
- Aircraft serial: 48079
- System (JASC): 5240 · Service Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING C-CHECK, THE R1 DOOR WAS FOUND DIFFICULT TO OPEN.  RERIGGED THE R1 DOOR IAW DC9 MM AND OPERATED NORMALLY. (M)
